MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368697190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for elecsys anti-tg (anti-tg) on two cobas 6000 e 601 modules compared to an unspecified method from another hospital.On (b)(6) 2022 the result from the e601 module was 510.600 iu/ml.This result was reported outside of the laboratory.On (b)(6) 2022 the patient went to another hospital to check the result.The result at the other hospital was 60.02 iu/ml.On (b)(6) 2022 the customer sent the original sample to another hospital and the result was 58.50 iu/ml.On (b)(6) 2022 the sample was repeated on the e601 module in question and the result was 583.6 iu/ml.The customer ran the sample on another e601 module and the result was 552.1 iu/ml.The serial number for one e601 module was 26e4-23.The serial number for the other e601 module was not provided.
 
Additional Manufacturer Narrative
Clarification was received that the anti-tg results originally reported of 60.02 iu/ml and 58.50 iu/ml were from a different sample from a different patient.The anti-tg results of 510.600 iu/ml, 583.6 iu/ml and 552.1 iu/ml were the results from the sample in question for the patient in this case.These results are not discrepant.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TG
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key14984798
Report Number1823260-2022-02048
Device Sequence Number1737390
Product Code JZO
UDI-Device Identifier04015630929726
UDI-Public04015630929726
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368697190
Device Lot Number59536801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale